Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243526] of Richard T. Durrett

Papers Published

  1. Durrett, R, Population genetics of neutral mutations in exponentially growing cancer cell populations, The Annals of Applied Probability, vol. 23 no. 1 (February, 2013), pp. 230-250, Institute of Mathematical Statistics [doi]
    (last updated on 2021/05/18)

    In order to analyze data from cancer genome sequencing projects, we need to be able to distinguish causative, or "driver," mutations from "passenger" mutations that have no selective effect. Toward this end, we prove results concerning the frequency of neutural mutations in exponentially growing multitype branching processes that have been widely used in cancer modeling. Our results yield a simple new population genetics result for the site frequency spectrum of a sample from an exponentially growing population. © Institute of Mathematical Statistics, 2013.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320